| Catalog Number |
63093250 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/04/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The following information was provided: patient had an impending fracture in acetabulum and femur due to metastatic breast cancer, so had a right primary tha on (b)(6) 2024.Patient developed a pji and was revised on (b)(6) 2024.All components were exchanged.
Additional Manufacturer Narrative
The following devices were also listed in this report: delta v-40 ceramic head 32/-4; cat # 6570-0-032; lot # 18892251 exeter v40 stem 37.5mm no 0; cat # 0580-1-352; lot # g8445836 it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.